Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

<br> <br>Suffering from cough, asthma. When walking, turns leg, falls down. Medicine for asthma? <br>

Hi Sir, I have to queries.. 1. My dad is suffering from cough & ashthmatic problem from long time...sometimes it goes worst. doctor says its due to allegry & one doctor has suggested deriphyllin drug & one has suggested doxyphyllin drug.. so my question is that which should we continue for treatment...also tell me the side effects of it. 2. there is a problem with his one leg..during walk whenever he tries to turn that leg stops moving suddenly & just fall happens so frequently & he gets injuries on body..brain MRI has been done..but doctor could not diagnos the cause. & his voice is also shivering .. Please suggest on this.. Thanks in advance, Krati
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi krati ! Doxyphillin will be better but like all drugs it also have side effect but less. About leg try contrast x ray of pelvic . But at present do massage , warm compress, and most of the time lay down or if sit make leg straight. and last do diabetic test too.. Take care and get well. Bye.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor